Alert archive / Georgia / Winter Storm Warnings in 2010
Winter Storm Warning 3, NWS Atlanta, GA
NWS Atlanta, GA issued this winter storm warning at Feb 14, 2010, 3:57 AM EST for 21 counties in Georgia. It took effect at Feb 15, 2010, 1:00 AM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2010, 3:57 AM EST (08:57 UTC)
- In effect from
- Feb 15, 2010, 1:00 AM EST
- Expired
- Feb 15, 2010, 3:52 AM EST
- In force
- 3 hr
- Issued by
- NWS Atlanta, GA
All 21 counties
Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Gilmer County, GA, Gordon County, GA, Haralson County, GA, Lumpkin County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 129 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
070 WWUS42 KFFC 140857 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 AM EST SUN FEB 14 2010 ...ACCUMULATIONS OF SNOWFALL ARE EXPECTED ACROSS NORTH AND PARTS OF CENTRAL GEORGIA LATE TONIGHT THROUGH MIDDAY MONDAY... .A COLD FRONT WILL APPROACH NORTHWEST GEORGIA TONIGHT...SPREADING LIGHT TO MODERATE SNOW ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA. GAZ001>009-014>016-141700- /O.NEW.KFFC.WS.W.0003.100215T0600Z-100215T1800Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 357 AM EST SUN FEB 14 2010 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 1 PM EST MONDAY FOR PORTIONS OF NORTH GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY. AREAS OF LIGHT RAIN...SNOW AND SLEET ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA LATE THIS EVENING...AND QUICKLY CHANGE OVER TO ALL SNOW. TEMPERATURES WILL DROP INTO THE MID 20S MONDAY MORNING. ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ALONG AND NORTH OF A LAFAYETTE TO DAWSONVILLE TO CLEVELAND LINE THROUGH MIDDAY MONDAY...ESPECIALLY IN THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ GAZ011>013-019>025-027-030>039-041>060-066>070-078-079-089-141700- /O.NEW.KFFC.WW.Y.0008.100215T0600Z-100215T1800Z/ CHATTOOGA-GORDON-PICKENS-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-HARRIS-TALBOT- MUSCOGEE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...COLUMBUS 357 AM EST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST MONDAY FOR PORTIONS OF NORTH AND CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY. AREAS OF LIGHT RAIN...SNOW AND SLEET ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA LATE THIS EVENING...AND QUICKLY CHANGE OVER TO ALL SNOW AND SPREAD TO THE SOUTH AND EAST. TEMPERATURES WILL DROP TO NEAR 30 MONDAY MORNING. ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED ALONG AND NORTH OF A COLUMBUS TO JACKSON TO WASHINGTON LINE THROUGH MIDDAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
4 follow-up statements
163 WWUS42 KFFC 141426 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 926 AM EST SUN FEB 14 2010 ...ACCUMULATIONS OF SNOWFALL ARE EXPECTED ACROSS NORTH AND PARTS OF CENTRAL GEORGIA LATE TONIGHT THROUGH MIDDAY MONDAY... .A COLD FRONT WILL APPROACH NORTHWEST GEORGIA TONIGHT...SPREADING LIGHT TO MODERATE SNOW ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA. GAZ001>009-014>016-142230- /O.CON.KFFC.WS.W.0003.100215T0600Z-100215T1800Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 926 AM EST SUN FEB 14 2010 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY FOR PORTIONS OF NORTH GEORGIA... A WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY. AREAS OF LIGHT RAIN...SNOW AND SLEET ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA LATE THIS EVENING...AND QUICKLY CHANGE OVER TO ALL SNOW. TEMPERATURES WILL DROP INTO THE MID 20S MONDAY MORNING. ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ALONG AND NORTH OF A LAFAYETTE TO DAWSONVILLE TO CLEVELAND LINE THROUGH MIDDAY MONDAY...ESPECIALLY IN THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ GAZ011>013-019>025-027-030>039-041>060-066>070-078-079-089-142230- /O.CON.KFFC.WW.Y.0008.100215T0600Z-100215T1800Z/ CHATTOOGA-GORDON-PICKENS-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-HARRIS-TALBOT- MUSCOGEE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...COLUMBUS 926 AM EST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY FOR PORTIONS OF NORTH AND CENTRAL GEORGIA... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY. AREAS OF LIGHT RAIN...SNOW AND SLEET ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA LATE THIS EVENING...AND QUICKLY CHANGE OVER TO ALL SNOW AND SPREAD TO THE SOUTH AND EAST. TEMPERATURES WILL DROP TO NEAR 30 MONDAY MORNING. ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED ALONG AND NORTH OF A COLUMBUS TO JACKSON TO WASHINGTON LINE THROUGH MIDDAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
729 WWUS42 KFFC 142143 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 443 PM EST SUN FEB 14 2010 ...ACCUMULATIONS OF SNOWFALL ARE EXPECTED ACROSS NORTH AND PARTS OF CENTRAL GEORGIA LATE TONIGHT THROUGH MIDDAY MONDAY... .A COLD FRONT WILL APPROACH NORTHWEST GEORGIA TONIGHT...SPREADING LIGHT TO MODERATE SNOW ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA ON MONDAY. GAZ011>013-019>021-030-031-041-151000- /O.UPG.KFFC.WW.Y.0008.100215T0600Z-100215T1800Z/ /O.EXA.KFFC.WS.W.0003.100215T0600Z-100215T1800Z/ CHATTOOGA-GORDON-PICKENS-FLOYD-BARTOW-CHEROKEE-POLK-PAULDING- HARALSON- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE 443 PM EST SUN FEB 14 2010 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 1 PM EST MONDAY FOR PORTIONS OF NORTH GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WINTER STORM WARNING FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. AREAS OF LIGHT RAIN...SNOW AND SLEET ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA LATE THIS EVENING...AND QUICKLY CHANGE OVER TO ALL SNOW. TEMPERATURES WILL DROP TO NEAR 32 BY MONDAY MORNING. ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED ALONG AND NORTH OF A BUCHANAN TO CANTON TO CLEVELAND LINE THROUGH MIDDAY MONDAY... ESPECIALLY IN THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND POSSIBLY SLEET ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ GAZ001>009-014>016-151000- /O.CON.KFFC.WS.W.0003.100215T0600Z-100215T1800Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 443 PM EST SUN FEB 14 2010 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY FOR NORTH GEORGIA... AREAS OF LIGHT RAIN...SNOW AND SLEET ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA LATE THIS EVENING...AND QUICKLY CHANGE OVER TO ALL SNOW. TEMPERATURES WILL DROP TO NEAR 32 MONDAY MORNING. ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED ALONG AND NORTH OF A BUCHANAN TO CANTON TO CLEVELAND LINE THROUGH MIDDAY MONDAY... ESPECIALLY IN THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND POSSIBLY SLEET ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ GAZ061-062-071>076-080>084-090>096-102>107-151000- /O.EXA.KFFC.WW.Y.0008.100215T0600Z-100215T1800Z/ HANCOCK-WARREN-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- PULASKI- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...WARNER ROBINS... LUMPKIN...AMERICUS...CORDELE 443 PM EST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST MONDAY PORTIONS OF CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY. AREAS OF LIGHT RAIN...SNOW AND SLEET ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA LATE THIS EVENING...AND QUICKLY CHANGE OVER TO ALL SNOW AND SPREAD TO THE SOUTH AND EAST. TEMPERATURES WILL DROP TO THE LOW TO MID 30S BY MONDAY MORNING. ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED ALONG AND SOUTH OF A CARROLLTON THROUGH MARIETTA AND CUMMING TO GAINESVILLE LINE THROUGH MIDDAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ GAZ022>025-027-032>039-042>060-066>070-078-079-089-151000- /O.CON.KFFC.WW.Y.0008.100215T0600Z-100215T1800Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON-GWINNETT- BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-HARRIS-TALBOT- MUSCOGEE- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...COLUMBUS 443 PM EST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY FOR PORTIONS OF NORTH AND CENTRAL GEORGIA... AREAS OF LIGHT RAIN...SNOW AND SLEET ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA LATE THIS EVENING...AND QUICKLY CHANGE OVER TO ALL SNOW AND SPREAD TO THE SOUTH AND EAST. TEMPERATURES WILL DROP TO THE LOW TO MID 30S BY MONDAY MORNING. ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED ALONG AND SOUTH OF A CARROLLTON THROUGH MARIETTA AND CUMMING TO GAINESVILLE LINE THROUGH MIDDAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
218 WWUS42 KFFC 150311 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1011 PM EST SUN FEB 14 2010 ...ACCUMULATIONS OF SNOWFALL ARE EXPECTED ACROSS NORTH AND PARTS OF CENTRAL GEORGIA LATE TONIGHT THROUGH MIDDAY MONDAY... .A COLD FRONT WILL APPROACH NORTHWEST GEORGIA TONIGHT...SPREADING LIGHT TO MODERATE SNOW ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA EARLY MONDAY MORNING. SNOW ACCUMULATIONS ARE EXPECTED TO REMAIN GENERALLY LESS THAN A HALF INCH ACROSS CENTRAL GEORGIA...ONE TO TWO INCHES ALONG THE INTERSTATE 85 CORRIDOR...AND TWO TO FOUR INCHES OVER FAR NORTH AND NORTHWEST GEORGIA. GAZ001>009-011>016-019>021-030-031-041-151115- /O.CON.KFFC.WS.W.0003.100215T0600Z-100215T1800Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-POLK-PAULDING-HARALSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE 1011 PM EST SUN FEB 14 2010 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY...FOR MUCH OF NORTH GEORGIA...ALONG AND NORTHWEST OF A LINE FROM BUCHANAN TO CANTON TO CLEVELAND. AREAS OF LIGHT RAIN...SNOW AND SLEET ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA LATE THIS EVENING...AND QUICKLY CHANGE OVER TO ALL SNOW SHORTLY AFTER MIDNIGHT. SNOW WILL START TO ACCUMULATE EARLY MONDAY MORNING AS TEMPERATURES REACH FREEZING BEFORE SUNRISE MONDAY MORNING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED...WITH 3 TO 5 INCHES POSSIBLE IN THE HIGHEST ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS. THE SNOW WILL DIMINISH TO FLURRIES MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND POSSIBLY SLEET ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ GAZ022>025-032>035-042>045-052>055-066-151115- /O.CON.KFFC.WW.Y.0008.100215T0600Z-100215T1800Z/ FORSYTH-HALL-BANKS-JACKSON-COBB-NORTH FULTON-GWINNETT-BARROW- CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-HEARD-COWETA-FAYETTE-CLAYTON- TROUP- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...NEWNAN...PEACHTREE CITY 1011 PM EST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY...ALONG AND SOUTHEAST OF A LINE FROM CARROLLTON TO MARIETTA TO GAINESVILLE. A MIX OF RAIN...SLEET...AND SNOW WILL ARRIVE SHORTLY AFTER MIDNIGHT TONIGHT. THE PRECIPITATION IS EXPECTED TO CHANGE OVER TO MAINLY SNOW BY SUNRISE MONDAY MORNING. SNOW ACCUMULATIONS OF A HALF INCH TO TWO INCHES ARE EXPECTED ALONG THE INTERSTATE 85 CORRIDOR OF GEORGIA...INCLUDING IN THE ATLANTA METRO AREA...BEFORE THE SNOW COMES TO AN END AROUND NOON ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ GAZ027-036>039-046>051-056>062-067>076-078>084-089>096-102>107- 151115- /O.CON.KFFC.WW.Y.0008.100215T0600Z-100215T1800Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON- MORGAN-GREENE-TALIAFERRO-SPALDING-HENRY-BUTTS-JASPER-PUTNAM- HANCOCK-WARREN-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB- TWIGGS-WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON... GRIFFIN...MILLEDGEVILLE...MACON...COLUMBUS...WARNER ROBINS... LUMPKIN...AMERICUS...CORDELE 1011 PM EST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY FOR MUCH OF CENTRAL GEORGIA. A MIX OF LIGHT RAIN...SLEET...AND SNOW ARE EXPECTED TO DEVELOP OVER CENTRAL GEORGIA EARLY MONDAY MORNING. THE GREATEST POTENTIAL FOR A WINTRY MIX WILL BE NEAR SUNRISE...WITH LIGHT ACCUMULATIONS OF A DUSTING TO HALF INCH EXPECTED ALONG AND SOUTHEAST OF A LINE FROM COLUMBUS TO ATHENS. GREATER SNOW ACCUMULATIONS ARE EXPECTED NORTHWEST OF THAT LINE. THE WINTRY PRECIPITATION SHOULD END BY MIDDAY ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
654 WWUS42 KFFC 150852 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 352 AM EST MON FEB 15 2010 ...LIGHT ACCUMULATIONS OF SNOWFALL ARE EXPECTED ACROSS NORTH GEORGIA THIS MORNING... .A COLD FRONT WILL PUSH ACROSS NORTH AND CENTRAL GEORGIA THIS MORNING. AHEAD OF THE FRONT...LIGHT RAIN WILL SPREAD OVER THE AREA...THEN CHANGE OVER TO SNOW NEAR AND JUST BEHIND THE COLD FRONT WHERE THE COLDER AIR IS FOCUSED. LIGHT SNOW ACCUMULATIONS ARE EXPECTED ACROSS NORTH GEORGIA EARLY THIS MORNING...ESPECIALLY IN THE HIGHER ELEVATIONS WHERE THE TEMPERATURES ARE MORE FAVORABLE. SNOW ACCUMULATIONS ARE EXPECTED TO REMAIN GENERALLY LIGHT...WITH 1 TO 3 INCHES POSSIBLE THROUGH NOON TODAY. A LIGHT DUSTING IS POSSIBLE JUST SOUTH OF THE ADVISORY AREA...WITH LITTLE TO NO ACCUMULATION EXPECTED. GAZ001>009-011>016-019>021-151700- /O.CAN.KFFC.WS.W.0003.000000T0000Z-100215T1800Z/ /O.EXB.KFFC.WW.Y.0008.000000T0000Z-100215T1700Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE 352 AM EST MON FEB 15 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. THE ADVISORY IS FOR AREAS GENERALLY NORTH OF A ROME TO CANTON GAINESVILLE LINE. A MIX OF RAIN...SLEET...AND SNOW WILL SPREAD IN OVER NORTH GEORGIA THIS MORNING...JUST AHEAD AND BEHIND A COLD FRONT. THE PRECIPITATION IS EXPECTED TO CHANGE OVER TO MAINLY SNOW BETWEEN 6 AND 8 AM THIS MORNING...WHEN THE COLDER AIR ARRIVES WITH THE COLD FRONT. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE THIS MORNING ACROSS NORTH GEORGIA...WITH THE GREATER CHANCE FOR ACCUMULATING SNOW IN THE HIGHER ELEVATIONS WHERE SURFACE TEMPERATURES ARE MORE FAVORABLE. THE COLD FRONT AND ASSOCIATED DEEPER MOISTURE WILL PUSH EAST OF THE AREA BY EARLY AFTERNOON...BRINGING AN END TO THE ACCUMULATING SNOW THREAT. HOWEVER...WRAP AROUND CLOUDS AND LOW LEVEL MOISTURE MAY PRODUCE FLURRIES IN NORTH GEORGIA THIS AFTERNOON AND OVERNIGHT...WITH LITTLE TO NO ADDITIONAL ACCUMULATIONS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW OR SLEET MAY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ GAZ030-031-041-151000- /O.CAN.KFFC.WS.W.0003.000000T0000Z-100215T1800Z/ POLK-PAULDING-HARALSON- 352 AM EST MON FEB 15 2010 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE WINTER STORM WARNING. LIMITED MOISTURE AND DELAY IN THE ARRIVAL OF COLDER AIR WILL HINDER ANY SIGNIFICANT SNOW ACCUMULATIONS THIS MORNING. ALTHOUGH SOME SNOW MAY BE OBSERVED...ONLY LIGHT ACCUMULATIONS ARE POSSIBLE. THEREFORE...THE WINTER STORM WARNING HAS BEEN CANCELLED. $$ GAZ025-027-032>039-042>062-066>076-078>084-089>096-102>107-151000- /O.CAN.KFFC.WW.Y.0008.000000T0000Z-100215T1800Z/ JACKSON-MADISON-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE- WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE- CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE... ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN... MILLEDGEVILLE...MACON...COLUMBUS...WARNER ROBINS...LUMPKIN... AMERICUS...CORDELE 352 AM EST MON FEB 15 2010 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE WINTER WEATHER ADVISORY. LIMITED MOISTURE AND A DELAY IN THE ARRIVAL OF COLDER AIR WILL HINDER ANY SIGNIFICANT SNOW ACCUMULATIONS THIS MORNING. ALTHOUGH SOME SNOW MAY BE OBSERVED...LITTLE TO NO ACCUMULATIONS ARE EXPECTED. THEREFORE...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$ GAZ022>024-151700- /O.EXT.KFFC.WW.Y.0008.000000T0000Z-100215T1700Z/ FORSYTH-HALL-BANKS- INCLUDING THE CITY OF...GAINESVILLE 352 AM EST MON FEB 15 2010 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. A MIX OF RAIN...SLEET...AND SNOW WILL SPREAD IN OVER NORTH GEORGIA THIS MORNING...JUST AHEAD AND BEHIND A COLD FRONT. THE PRECIPITATION IS EXPECTED TO CHANGE OVER TO MAINLY SNOW BETWEEN 6 AND 8 AM THIS MORNING...WHEN THE COLDER AIR ARRIVES WITH THE COLD FRONT. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE THIS MORNING ACROSS NORTH GEORGIA...WITH THE GREATER CHANCE FOR ACCUMULATING SNOW IN THE HIGHER ELEVATIONS WHERE SURFACE TEMPERATURES ARE MORE FAVORABLE. THE COLD FRONT AND ASSOCIATED DEEPER MOISTURE WILL PUSH EAST OF THE AREA BY EARLY AFTERNOON...BRINGING AN END TO THE ACCUMULATING SNOW THREAT. HOWEVER...WRAP AROUND CLOUDS AND LOW LEVEL MOISTURE MAY PRODUCE FLURRIES IN NORTH GEORGIA THIS AFTERNOON AND OVERNIGHT...WITH LITTLE TO NO ADDITIONAL ACCUMULATIONS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW OR SLEET MAY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this winter storm warning went out at Feb 14, 3:23 AM EST, 34 minutes earlier.
Area forecast discussion, Feb 14, 3:23 AM EST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 AM EST SUN FEB 14 2010 .SHORT TERM /TODAY THROUGH TUESDAY/... MODELS IN GOOD AGREEMENT THIS FORECAST PACKAGE. UPPER LOW WILL INTENSIFY AS IT DROPS THROUGH THE PLAINS AND CROSSES THE MISSISSIPPI THIS EVENING. ONLY MINOR DISCREPANCIES NOTED IN INTENSITY AND PLACEMENT OF LOW BY 12Z MONDAY. WITH ALL MODELS SHOWING IT SWINGING THROUGH THE TENNESSEE AND OHIO VALLEYS MONDAY...AND CONTINUING TO DEEPEN AS IT MOVES ACROSS SOUTHERN NEW ENGLAND BY TUESDAY AFTERNOON. MODELS ALL SLOWING DOWN THE PROGRESSION OF SHORT WAVE AND SURFACE COLD FRONT WHICH WILL PUSH THROUGH THE FORECAST AREA DURING THE EARLY MORNING HOURS ON MONDAY. THIS SLOWER PROGRESSION HOLDS OFF ON THE ONSET OF PRECIPITATION UNTIL LATER SUNDAY EVENING. SOUNDING AND P-TYPE NOMOGRAMS INDICATING THAT INITIAL PRECIP COULD BRIEFLY FALL AS A MIX OF RAIN...SNOW OR SLEET BUT QUICKLY CHANGE OVER TO ALL SNOW. SNOW POSSIBLE NORTH OF A LINE FROM COLUMBUS TO AUGUSTA... BASED UPON LOW LEVEL THICKNESS VALUES WHICH ARE IN AGREEMENT WITH LATEST GUIDANCE TEMPERATURES. WILL GO AHEAD WITH A WINTER STORM ADVISORY FOR SNOW FOR ABOVE MENTIONED AREA...WITH WINTER STORM WARNING FOR SNOW FAR NORTH GEORGIA WHERE 3-5 INCHES OF SNOW POSSIBLE. DEEP NORTH FLOW ON MONDAY WILL KEEP COLDER THAN NORMAL AIR ACROSS THE AREA. BY TUESDAY SYSTEM CONTINUES TO PUSH OUT INTO THE ATLANTIC AS BROAD SURFACE HIGH BUILDS SOUTHWARD THROUGH THE PLAINS. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... EXTENDED MODELS SHOW ANOTHER UPPER LEVEL LOBE ROTATES AROUND THE LOW ANCHORED OVER NORTHERN NEW ENGLAND BY WEDNESDAY EVENING...ENOUGH TO PUSH SOME CLOUDS INTO NORTH GEORGIA BUT NOT MORE THAN THAT. SURFACE HIGH PRESSURE SHIFTS ACROSS THE GULF COAST THROUGH THE END OF THE WEEK WITH THE NEXT CHANCE OF RAIN FRIDAY NIGHT INTO SATURDAY AS A WEAKENING SYSTEM MOVES ACROSS THE TENNESSEE VALLEY. WILL KEEP POPS IN SLIGHT CHANCE CATEGORY FOR NOW. GUIDANCE TEMPERATURES SHOWING A WARM UP TO NORMAL BY WEEKS END. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 46 30 38 22 42 / 5 100 80 5 5 ATLANTA 46 28 35 22 40 / 5 100 80 5 5 BLAIRSVILLE 39 28 32 19 36 / 20 100 80 10 5 CARTERSVILLE 45 27 31 22 39 / 10 100 80 5 5 COLUMBUS 52 31 40 26 45 / 0 90 80 5 5 GAINESVILLE 42 29 35 22 39 / 10 100 80 5 5 MACON 49 35 39 24 44 / 5 90 80 5 5 ROME 44 30 37 23 40 / 10 100 80 10 5 PEACHTREE CITY 49 28 37 22 41 / 5 100 80 5 5 VIDALIA 54 36 47 27 46 / 0 50 80 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 1 AM TO 1 PM EST MONDAY FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GORDON...GREENE... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON... JASPER...LAMAR...MADISON...MERIWETHER...MORGAN...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING... PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH FULTON... SPALDING...TALBOT...TALIAFERRO...TROUP...UPSON...WALTON...WILKES. WINTER STORM WARNING FROM 1 AM TO 1 PM EST MONDAY FOR THE FOLLOWING ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER... LUMPKIN...MURRAY...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && 12
Hazardous weather outlook, Feb 13, 8:28 PM EST, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 828 PM EST SAT FEB 13 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 828 PM EST SAT FEB 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... HIGH PRESSURE WILL REMAIN OVER THE REGION TONIGHT. A FAST MOVING AREA OF LOW PRESSURE OVER THE NORTHERN PLAINS WILL REACH THE MISSISSIPPI VALLEY TONIGHT SPREADING CLOUDS INTO NORTHWEST GEORGIA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LIGHT SNOW ACCUMULATIONS OF A DUSTING TO A HALF INCH ARE POSSIBLE FROM SUNDAY EVENING THROUGH MONDAY MORNING ACROSS LOWER ELEVATIONS OF NORTH GEORGIA. THE MOST SIGNIFICANT ACCUMULATIONS WILL BE OVER THE NORTH GEORGIA MOUNTAINS WHERE 1 TO 3 INCHES OF SNOW IS EXPECTED. HAZARDOUS WEATHER IS NOT EXPECTED TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 3:57 AM EST | Winter Weather Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more | 29 hr |
Nearby
Winter Storm Warnings in Georgia, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.